# SDR IPXA2023020990817

- Difficulty date: January 31, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Aft Body Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C*MAJOR REPAIR* R/H TAIL AFT BODY SECTION SKIN HAS CORROSION BETWEEN STA Y= 2119.685, Y=2163.681 AND BEWEEN LONGERON 32R, 35R.REPAIRED CORRODED SKIN AT THE TAIL R/H AFT BODY SECTION BETWEEN STA Y=2119.685, Y=2163.681 AND BETWEEN LONGERON 32R, 35R IAW VT-SAA EA 011-5330-01-A9824 I/R DATED 02/07/23 AND UPS EO MD11-5330-79602-B DATED 02/08/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 02/06/23 (MAJOR)
